Theory for growth of spherical precipitates with capillarity effects

Rivera-Díaz-del-Castillo, P. E.J. and Bhadeshia, H. K.D.H. (2001) Theory for growth of spherical precipitates with capillarity effects. Materials Science and Technology, 17 (1). pp. 30-32. ISSN 0267-0836

Full text not available from this repository.

Abstract

Analytical solutions are presented for the growth of spherical precipitates incorporating the effect of interface curvature on local equilibrium at the interface, and the behaviour of the solution is examined.

Item Type:
Journal Article
Journal or Publication Title:
Materials Science and Technology
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2210
Subjects:
ID Code:
125477
Deposited By:
Deposited On:
24 May 2018 13:26
Refereed?:
Yes
Published?:
Published
Last Modified:
25 Feb 2020 08:22